# SDR ASAA2013052994927

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,519 hours, 5,792 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF FMC DISAGREE ANNUNICATED.  ACFT GROUNDED. CHECKLIST  PROCEDURES ACCOMPLISHED FOR GROUND WHICH CORRECTED PROBLEM.
